| Model Number |
TRUETRACK |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/26/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58 user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.
Event or Problem Description
Consumer reported complaint for high blood glucose results.The customer is concerned with the result of 442mg/dl.The expected fasting blood glucose test result range is 124 to 134mg/dl.The customer did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification.During the call on (b)(6) 2017, a back to back blood test was performed non-fasting by the customer and produced test results of 232 and 268mg/dl using true track meter.The test strip lot manufacturer's expiration date is 12/15/2018 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history.(date/time not stored correctly) 181mg/dl (b)(6) 2017 02:15 pm fasting: yes; 204mg/dl (b)(6) 2017 11:52 pm fasting: yes; 442mg/dl (b)(6) 2017 02:50 pm fasting: yes; 150mg/dl (b)(6) 2017 08:40 pm fasting: yes; 224mg/dl (b)(6) 2017 10:01 pm fasting: yes.Customer called in and states that the meter is reading too high.
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report #: (b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause: mlc-58 user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.
Event or Problem Description
Consumer reported complaint for high blood glucose results.The customer is concerned with the result of 442mg/dl.The expected fasting blood glucose test result range is 124 to 134mg/dl.The customer did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification.During the call on (b)(6) 2017, a back to back blood test was performed non-fasting by the customer and produced test results of 232 and 268mg/dl using true track meter.The test strip lot manufacturer's expiration date is 12/15/2018 and open vial date is 6/24/17.The meter memory was reviewed for previous test result history.(date/time not stored correctly): (b)(6) customer called in and states that the meter is reading too high.C.